On partial indices of the Riemann problem for two pairs of functions
Doklady Akademii Nauk, Tome 215 (1974) no. 1, pp. 53-56
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_215_1_a12,
author = {V. G. Kravchenko and A. M. Nikolaichuk},
title = {On partial indices of the {Riemann} problem for two pairs of functions},
journal = {Doklady Akademii Nauk},
pages = {53--56},
year = {1974},
volume = {215},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_215_1_a12/}
}
V. G. Kravchenko; A. M. Nikolaichuk. On partial indices of the Riemann problem for two pairs of functions. Doklady Akademii Nauk, Tome 215 (1974) no. 1, pp. 53-56. http://geodesic.mathdoc.fr/item/DAN_1974_215_1_a12/